# SDR ASOA20160519023

- Difficulty date: May 19, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N12166
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500831
- Aircraft time: 28,152 hours, 17,576 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9808115
- Condition: Odor
- Location: Nr 2
- Part time: 37,523 hours, 29,573 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A LOUD HISSING NOISE BY EXIT ROW WITH PACK 2 ON WITH A BURNING ODOR IN COCKPIT.  PLACED ON MEL 5/19/16, 5/21/16.  MAINTENANCE R & R NR 2 AIR CYCLE MACHINE WITH OPS CHECK GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
